# SDR NACA2019082100104

- Difficulty date: August 21, 2019
- Submitted: August 22, 2019
- Operation: Air carrier
- Aircraft: N360WA
- Make and model: Boeing 737301
- Aircraft serial: 23553
- Aircraft time: 60,262 hours, 44,882 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 958.5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS958.5 LOWER FORWARD CORNER OF L2 DOOR CUTOUT SKIN CRACKED. APPROX 3" LONG.  CRACK AT STA 958.5 LOWER FWD CORNER OF L2 DOOR CUT OUT REPAIRED IAW BOEING SB 737-53A1350 ORIGINAL ISSUE DATE 6 MAY 2016 AND BOEING 737-300 SRM 53-00-01 REPAIR 32 REV 119.
